# SDR SWIA201333542

- Difficulty date: May 26, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 12,931 hours, 7,962 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKES QUIT WORKING MOMENTARILY DURING TAXI IN ON 3 OCCASIONS.  INSPECTED THE BRAKE ANTI-SKID SYSTEMS IAW AMM.  NO DEFECTS WERE NOTED AND A TEST ON THE BRAKING SYS WAS NORMAL.  OK FOR SERVICE AT THIS TIME.
